Open Access
Translator Disclaimer
2012 Berezin Transform on the $L^2$ Space with Respect to the Invariant Measure
N Das
Commun. Math. Anal. 12(1): 134-144 (2012).

Abstract

In this paper we study about some of the ergodicity properties of the Berezin transform $B$ on the $L^2$ space of the disk with respect to the invariant measure.

Citation

Download Citation

N Das . "Berezin Transform on the $L^2$ Space with Respect to the Invariant Measure." Commun. Math. Anal. 12 (1) 134 - 144, 2012.

Information

Published: 2012
First available in Project Euclid: 12 August 2011

zbMATH: 1235.34187
MathSciNet: MR2846207

Subjects:
Secondary: 32M15 , 34K13 , 47B35

Keywords: ‎Berezin transform , contractions , ergodicity , invariant measure , reproducing kernels

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 1 • 2012
Back to Top